# SDR UIEA2021042100948

- Difficulty date: April 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,812 hours, 17,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Status Message
- Condition: False Activation
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU DOOR" STATUS MESSAGE IN FLIGHT( PERFORMED FIM TEST 49-11 FAULT TREE 959 NO FAULTS NOTED. OPS CK GOOD  )
